# SDR CA190508004

- Difficulty date: March 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 15,636 hours
- Engine: Allsn 501D13D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: Q958B738
- Condition: Loose
- Location: Rt Mlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RH MLG WOULD NOT LATCH UP AFTER TAKE-OFF, BUSHING FOUND LOOSE ON EMERGENCY UPLATCH CYLINDER, PREVENTING UPLATCH FROM FULLY RETRACTING. CYLINDER REPLACED, FUNCTION NORMAL. (TC# 20190508004)
